MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620050000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Codes Cardiac Arrest (1762); Insufficient Information (4580)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that pressure spiked towards the end of the case.It was further reported that patient coded.
 
Event or Problem Description
It was reported that pressure spiked towards the end of the case.It was further reported that patient coded.Additional information confirmed that the patient was stable after the procedure.
 
Additional Manufacturer Narrative
Additional information was updated in the executive summary and patient age was updated.The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: pressure spike.Probable root cause: because device was not returned to oem - wom, probable root cause cannot be determined.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
WORLD OF MEDICINE
salzufer 8
berlin 10587
GM   10587
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23851338
Report Number0002936485-2025-00990
Device Sequence Number15852933
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
Report Date (Section F) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620050000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/21/2025
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer12/16/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexUnknown
Date Report Sent to FDA12/17/2025